# SDR ASAA2022060338559

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 691 hours, 193 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain Line
- Part number: 2566M05P04
- Part serial: WYGF8138
- Condition: Leaking
- Location: #1 Engine
- Part time: 686 hours, 192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NO.1 ENGINE IDLE RUN FOUND FUEL LEAK FROM MAIN FUEL PUMP PAD DRAIN LINE (MORE THAN 90 DROPS/MIN). GROUNDED - YES. R/R #1 ENGINE MAIN FUEL PUMP IAW B737-9 AMM 73-11-01. OPS CHECK OK. NO LEAK NOTED. A/C OK FOR SERVICE.
